On the theory of the Cauchy problem for an ordinary differential equation with discontinuities with respect to the space variables
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 885-891 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1997_33_7_a2,
     author = {V. V. Filippov},
     title = {On the theory of the {Cauchy} problem for an ordinary differential equation with discontinuities with respect to the space variables},
     journal = {Differencialʹnye uravneni\^a},
     pages = {885--891},
     year = {1997},
     volume = {33},
     number = {7},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a2/}
}
TY  - JOUR
AU  - V. V. Filippov
TI  - On the theory of the Cauchy problem for an ordinary differential equation with discontinuities with respect to the space variables
JO  - Differencialʹnye uravneniâ
PY  - 1997
SP  - 885
EP  - 891
VL  - 33
IS  - 7
UR  - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a2/
LA  - ru
ID  - DE_1997_33_7_a2
ER  - 
%0 Journal Article
%A V. V. Filippov
%T On the theory of the Cauchy problem for an ordinary differential equation with discontinuities with respect to the space variables
%J Differencialʹnye uravneniâ
%D 1997
%P 885-891
%V 33
%N 7
%U http://geodesic.mathdoc.fr/item/DE_1997_33_7_a2/
%G ru
%F DE_1997_33_7_a2
V. V. Filippov. On the theory of the Cauchy problem for an ordinary differential equation with discontinuities with respect to the space variables. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 885-891. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a2/